Some new solutions of the (3+1)-Dimensional Jimbo-Miwa equation via the improved (G'/G)-Expansion method
This article was published in the Journal of Computational Analysis and Applications [© 2014 Eudoxus Press, LLC ] the article link is : http://eds.b.ebscohost.com/eds/detail/detail?sid=b7811ecb-026d-4434-96bb-47ca700cd41d%40sessionmgr105&vid=0&hid=108&bdata=JnNpdGU9ZWRzLWxpdmU%3d#AN=9288...
Auteurs principaux: | , , |
---|---|
Autres auteurs: | |
Format: | Article |
Langue: | English |
Publié: |
© 2014 Eudoxus Press, LLC
2016
|
Sujets: | |
Accès en ligne: | http://hdl.handle.net/10361/6859 |
id |
10361-6859 |
---|---|
record_format |
dspace |
spelling |
10361-68592016-11-16T07:06:06Z Some new solutions of the (3+1)-Dimensional Jimbo-Miwa equation via the improved (G'/G)-Expansion method Naher, Hasibun Aini Abdullah, Farah Rashid, Abdur Department of Mathematics and Natural Sciences, BRAC University Nonlinear evolution equations The improved (G'/G)-expansion method The Jimbo-Miwa equation Traveling wave solutions This article was published in the Journal of Computational Analysis and Applications [© 2014 Eudoxus Press, LLC ] the article link is : http://eds.b.ebscohost.com/eds/detail/detail?sid=b7811ecb-026d-4434-96bb-47ca700cd41d%40sessionmgr105&vid=0&hid=108&bdata=JnNpdGU9ZWRzLWxpdmU%3d#AN=92883167&db=aph The improved (G'/G)-expansion method is straightforward and effective mathematical tool for establishing exact traveling wave solutions of different nonlinear partial differential equations which arise in engineering sciences, applied mathematics and real time application fields. In this article, we have constructed some new traveling wave solutions of the nonlinear evolution equation, namely, the (3+1)-dimensional Jimbo-Miwa equation via the improved (G'/G)-expansion method. In this method, the general solution of the second order linear ordinary differential equation involving constants coefficients together with (Formula Presented) is employed, where (Formula Presented) are constants. Further, it is worth stating that the obtained solutions become in special functional forms for the particular values of the arbitrary constants. In addition, it is noteworthy declaring that, some of our solutions are in good agreement with already published results. Moreover, some of the solutions are described in the figures with the aid of commercial software Maple Published 2016-11-16T05:35:58Z 2016-11-16T05:35:58Z 2014 Article Naher, H., Abdullah, F. A., & Rashid, A. (2014). Some new solutions of the (3+1)-dimensional jimbo-miwa equation via the improved (G'/G)-expansion method. Journal of Computational Analysis and Applications, 17(2), 287-296 15211398 http://hdl.handle.net/10361/6859 en © 2014 Eudoxus Press, LLC |
institution |
Brac University |
collection |
Institutional Repository |
language |
English |
topic |
Nonlinear evolution equations The improved (G'/G)-expansion method The Jimbo-Miwa equation Traveling wave solutions |
spellingShingle |
Nonlinear evolution equations The improved (G'/G)-expansion method The Jimbo-Miwa equation Traveling wave solutions Naher, Hasibun Aini Abdullah, Farah Rashid, Abdur Some new solutions of the (3+1)-Dimensional Jimbo-Miwa equation via the improved (G'/G)-Expansion method |
description |
This article was published in the Journal of Computational Analysis and Applications [© 2014 Eudoxus Press, LLC ] the article link is : http://eds.b.ebscohost.com/eds/detail/detail?sid=b7811ecb-026d-4434-96bb-47ca700cd41d%40sessionmgr105&vid=0&hid=108&bdata=JnNpdGU9ZWRzLWxpdmU%3d#AN=92883167&db=aph |
author2 |
Department of Mathematics and Natural Sciences, BRAC University |
author_facet |
Department of Mathematics and Natural Sciences, BRAC University Naher, Hasibun Aini Abdullah, Farah Rashid, Abdur |
format |
Article |
author |
Naher, Hasibun Aini Abdullah, Farah Rashid, Abdur |
author_sort |
Naher, Hasibun |
title |
Some new solutions of the (3+1)-Dimensional Jimbo-Miwa equation via the improved (G'/G)-Expansion method |
title_short |
Some new solutions of the (3+1)-Dimensional Jimbo-Miwa equation via the improved (G'/G)-Expansion method |
title_full |
Some new solutions of the (3+1)-Dimensional Jimbo-Miwa equation via the improved (G'/G)-Expansion method |
title_fullStr |
Some new solutions of the (3+1)-Dimensional Jimbo-Miwa equation via the improved (G'/G)-Expansion method |
title_full_unstemmed |
Some new solutions of the (3+1)-Dimensional Jimbo-Miwa equation via the improved (G'/G)-Expansion method |
title_sort |
some new solutions of the (3+1)-dimensional jimbo-miwa equation via the improved (g'/g)-expansion method |
publisher |
© 2014 Eudoxus Press, LLC |
publishDate |
2016 |
url |
http://hdl.handle.net/10361/6859 |
work_keys_str_mv |
AT naherhasibun somenewsolutionsofthe31dimensionaljimbomiwaequationviatheimprovedggexpansionmethod AT ainiabdullahfarah somenewsolutionsofthe31dimensionaljimbomiwaequationviatheimprovedggexpansionmethod AT rashidabdur somenewsolutionsofthe31dimensionaljimbomiwaequationviatheimprovedggexpansionmethod |
_version_ |
1814307850131865600 |